uu.seUppsala University Publications
Change search
Refine search result
1 - 7 of 7
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Deift, Percy
    et al.
    Östensson, Jörgen
    A Riemann-Hilbert approach to some theorems on Toeplitz operators and orthogonal polynomials2006In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 139, p. 144-171Article in journal (Refereed)
  • 2. Foerster, Clemens
    et al.
    Östensson, Jörgen
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Lieb-Thirring inequalities for higher order differential operators2008In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 281, no 2, p. 199-213Article in journal (Refereed)
    Abstract [en]

    We derive Lieb-Thirring inequalities for the Riesz means of eigenvalues of order gamma >= 3/4 for a fourth order operator in arbitrary dimensions. We also consider some extensions to polyharmonic operators, and to systems of such operators, in dimensions greater than one. For the critical case gamma=1-1/(2l) in dimension d=1 with l >= 2 we prove the inequality L-l,r,d(o) < L-l,L-r,L-d, which holds in contrast to current conjectures.

  • 3. Hoppe, Jens
    et al.
    Laptev, Ari
    Östensson, Jörgen
    Solitons and the Removal of Eigenvalues for Fourth Order Differential Operators2006In: International mathematics research notices, ISSN 1073-7928, E-ISSN 1687-0247Article in journal (Refereed)
  • 4. Its, A. R.
    et al.
    Kuijlaars, A. B. J.
    Östensson, Jörgen
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Asymptotics for a special solution of the thirty fourth Painleve equation2009In: Nonlinearity, ISSN 0951-7715, E-ISSN 1361-6544, Vol. 22, no 7, p. 1523-1558Article in journal (Refereed)
    Abstract [en]

    In a previous paper we studied the double scaling limit of unitary random matrix ensembles of the form Z(n,N)(-1) vertical bar det M vertical bar(2 alpha)e(-NTrV(M)) dM with alpha > -1/2. The factor vertical bar det M vertical bar(2 alpha) induces critical eigenvalue behaviour near the origin. Under the assumption that the limiting mean eigenvalue density associated with V is regular, and that the origin is a right endpoint of its support, we computed the limiting eigenvalue correlation kernel in the double scaling limit as n, N -> infinity such that n(2/3)(n/N - 1) = O(1) by using the Deift-Zhou steepest descent method for the Riemann-Hilbert problem for polynomials on the line orthogonal with respect to the weight vertical bar x vertical bar(2 alpha)e(-NV(x)). Our main attention was on the construction of a local parametrix near the origin by means of the psi-functions associated with a distinguished solution u(alpha) of the Painleve XXXIV equation. This solution is related to a particular solution of the Painleve II equation, which, however, is different from the usual Hastings-McLeod solution. In this paper we compute the asymptotic behaviour of u(alpha)(s) as s -> +/-infinity. We conjecture that this asymptotics characterizes u(alpha) and we present supporting arguments based on the asymptotic analysis of a one-parameter family of solutions of the Painleve XXXIV equation which includes u(alpha). We identify this family as the family of tronquee solutions of the thirty fourth Painleve equation.

  • 5. Its, Alexander R.
    et al.
    Kuijlaars, Arno B. J.
    Östensson, Jörgen
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Critical Edge Behavior in Unitary Random Matrix Ensembles and the Thirty-Fourth Painleve Transcendent2008In: International mathematics research notices, ISSN 1073-7928, E-ISSN 1687-0247, p. rnn017-Article in journal (Refereed)
    Abstract [en]

    We describe a new universality class for unitary invariant random matrix ensembles. It arises in the double scaling limit of ensembles Z(n,N)(-1)vertical bar det M vertical bar (2 alpha)e(-NTrV(M)) dM, with alpha > -1/2, defined on n x n Hermitian matrices M. Assuming that the limiting mean eigenvalue density is regular and that the origin is a right endpoint of its support, we compute the limiting eigenvalue correlation kernel in the double scaling limit as n, N -> infinity such that n(2/3)(n/N-1) = O(1). We use the Deift-Zhou steepest descent method for the Riemann-Hilbert problem for polynomials orthogonal with respect to the weight vertical bar x vertical bar(2 alpha)e(-NV(x)). Our main attention is on the construction of a local parametrix near the origin by means of the psi-functions associated with a distinguished solution of the Painleve XXXIV equation.

  • 6. Laptev, Ari
    et al.
    Shterenberg, Roman
    Sukhanov, Vladimir
    Östensson, Jörgen
    Reflectionless potentials for an ordinary differential operator of order four2006In: Inverse Problems, ISSN 0266-5611, E-ISSN 1361-6420, Vol. 22, p. 135-153Article in journal (Refereed)
  • 7.
    Östensson, Jörgen
    et al.
    Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
    Yafaev, Dimitri
    A trace formula for differential operators of arbitrary order2012In: Operator Theory: Advances and Applications, ISSN 1004-4469, E-ISSN 2334-2536, Vol. 218, p. 541-570Article in journal (Refereed)
1 - 7 of 7
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf